Open Science Research Excellence
%0 Journal Article
%A Yaping Ren and  Yongkun Li
%D 2011 
%J  International Journal of Mathematical, Computational, Physical, Electrical and Computer Engineering
%B World Academy of Science, Engineering and Technology
%I International Science Index 56, 2011
%T Periodic Solutions of Recurrent Neural Networks with Distributed Delays and Impulses on Time Scales
%U http://waset.org/publications/5571
%V 56
%X In this paper, by using the continuation theorem of coincidence degree theory, M-matrix theory and constructing some suitable Lyapunov functions, some sufficient conditions are obtained for the existence and global exponential stability of periodic solutions of recurrent neural networks with distributed delays and impulses on time scales. Without assuming the boundedness of the activation functions gj, hj , these results are less restrictive than those given in the earlier references.

%P 1351 - 1360